# SDR AWXA200300424

- Difficulty date: April 19, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 43,003 hours, 19,377 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480047200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON STRINGER 31 RT AT FR 65.  MAINTENANCE REMOVED TREATED CORROSION ON STRINGER 31 RT AT FR 65; FABRICATED A REPAIR ANGLE; INSTALLED REPAIR PART IAW A320 SRM 53-00-13 PG 207-209, & 211-213.
